Doctor insights on:
Impending heart attack, anemia, angina, gerd, muscle strain ? Taken tylenol, used salonpas, took alprazolam. Nothing works on the 17th of sept, i was out , " de-rusting " a bike, & getting any rust of the chain. Also, i did lift the bike ; a rockhopper.
What is the ?: If you were having angina - cardiac chest pain after activity - you should have been calling 911, getting ems or going to a hospital, and not sitting at your computer typing. Tylenol, (acetaminophen) salonpas and xanax are not the right treatment for an impending myocardial infarction. See your doctor about your chest pain and work on reducing your risks - smoking, overweight, high fat/cholesterol. Take aspirin. ...Read moreSee 1 more doctor answer
Had heartburn and headache since Sleeve gastrectomy 4 days ago. Tried liquid Tylenol (acetaminophen) for headache and GasX strips and Zantac for heartburn. Plz help!!
See surgeon: In the early post-op period if you are continuing to have heartburn or abdominal pain you should are your surgeon. Some patients after gastrstrectomy are started on antireflux meds such as Protonix (pantoprazole) or omeprazole. In regards to the HA, it can sometimes be related to caffeine withdrawal if u r are coffee or tea drinker. Other possibilities could be related to medication or anesthesia. See surgeon ...Read more
27 year old female sudden heartburn headache right rib pain and lower back pain also sweating but cold no relief with Tylenol (acetaminophen) or ibprophin and tums?
Concerning: Your symptoms are highly concerning. I recommend visiting the Emergency Room if they are persisting. ...Read more
Could my indigestion-like symptoms be linked to numerous tylenol (acetaminophen) overdoses from 5 years ago?
I was prescribed lorcet (hydrocodone and acetaminophen) for pain. I have hiatal hernia, the heartburn is bad, ?
Lorcet (hydrocodone and acetaminophen) bad idea: Lorcet (hydrocodone and acetaminophen) should not be use for hiatal hernia pain. If you have a big hiatal hernia you may be masking pain from an ulcer or low blood flow to the stomach. If you have just heartburn then once or twice a day Nexium (esomeprazole) is an excellent choice. An endoscopy should be done to check for ulcers or infection with a bacteria called h. Pylori. All else fails then surgery is a good choice. ...Read more
Acetaminophen and depakote,both are hard to liver,but there is no interaction between these? is it safe? Nsaids cause stomach upset and heatburn
Sounds ok: If a person had no prior problem with taking Vimovo (esomeprazole and naproxen) by itself, or either of its ingredients by themselves; and had no problem taking Tylenol #1 (acetaminophen and codeine) by itself, or either of its ingredients by themselves; then she should be ok taking Vimovo and Tylenol #1 together. They may cause stomach symptoms. Be sure to follow one's doctor's instructions. ...Read more
Tylenol (acetaminophen): This really depends on the dose of acetaminophen. A dose of 7gm at one time will put you into severe liver compromise. Current recommendation of the the aps is not to exceed 2-2.5gm/day, fda guide still states 4gm/day. An overdose will compromise the liver and if it does not recover then you could die. ...Read more
Not>4000mg in 24 hrs: Total Acetaminophen use should not exceed 4000 mg in 24 hours. Consider that other medicines, including prescription pain medications can have Acetaminophen in them. Taking high doses can damage the liver. If you have liver problems, do not take medications with Acetaminophen without talking to your primary doctor, your liver doctor or to us. ...Read moreSee 1 more doctor answer
No: Probably you confese it with ibuprophen.Get a more detailed answer ›
Could be: The side effects can include somnolence, constipation, sweating, dry mouth, itching, nausea. Tramadol can rarely cause seizures or make them worse in people that already are being treated for seizures. This list is absolutely not complete. If you are having problems with any medication, i suggest you call or visit your doctor to discuss. ...Read more
Liver failure: Tylenol (acetaminophen) overdose can kill. An overdose of Acetaminophen can cause acute liver failure, which is a highly unpleasant event to go through. It is associated with cerebral edema (swelling of the brain) and blood clots and other nasty complications and can lead to the need for a liver transplant or to death. Tylenol within labeled limits is safe for most people. Taking more can kill. ...Read moreSee 1 more doctor answer
Totally depends: There are many factors at play - timing, dosing, age, underlying illness, baseline health of your liver, other medications/drugs, the population ratios of cytochrome P450 isoenzymes in you (genetics). The bigger question is why are you asking? Did you make a mistake taking meds? Just curious? Do you want to hurt yourself or someone else? Follow the instructions on bottle. Liver failure is not fun. ...Read moreSee 2 more doctor answers